# SDR 2017F00047

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: General aviation
- Aircraft: N320QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800169
- Aircraft time: 7,959 hours, 5,348 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Part time: 7,959 hours, 5,348 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING SPAR BULKHEAD FITTING CORRODED.
